MathSciNet Relay Station
MathSciNet bibliographic data
MR697608 (84k:22021) 22E45 (22E46)
Arthur, James A Paley-Wiener theorem for real reductive groups. Acta Math. 150 (1983), no. 1-2, 1–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement